# SDR AALA2018110759022

- Difficulty date: November 1, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 48,451 hours, 31,235 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CENTER WINDSHIELD  LEFT  CONTINUITY FITTING WAS CRACKED AT FRAME 2, Y0.  REPLACED THE CONTINUITY FITTING IAW EA 286109.
